# SDR AALA201710039026

- Difficulty date: September 6, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON HINGE ARM NR 5 FORK END FITTING ON VERTICAL STABILIZER AT RIB 8.  REPLACED HINGE ARM FITTING IAW AMM 55-36-41-400-001-A, AND SRM 51-72-11.
